Sh:443

Bib entry
@article{Sh:443,
 author = {Diestel, Reinhard and Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{Dominating functions and graphs}},
 journal = {J. London Math. Soc. (2)},
 fjournal = {Journal of the London Mathematical Society. Second Series},
 volume = {49},
 number = {1},
 year = {1994},
 pages = {16--24},
 issn = {0024-6107},
 doi = {10.1090/conm/147/01192},
 mrclass = {05C78 (04A20)},
 mrnumber = {1253008},
 mrreviewer = {N. Hindman},
 doi = {10.1090/conm/147/01192},
 note = {\href{https://arxiv.org/abs/math/9308215}{arXiv: math/9308215}},
 arxiv_number = {math/9308215}
}